# SDR AALA20021335

- Difficulty date: September 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLOOR TRACK LIGHTS FROM R2 DOOR BACK TO SEAT FORWARD OF OVERWING EXIT DOOR INOPERATIVE.  REPLACED DAMAGED SECTION OF FLOOR TRACK WIRES FORWARD OF ROW 15.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
